# SDR SWIA200211138

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 22,132 hours, 19,537 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810016
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S MFD FAILED INFLIGHT.  RETURNED TO SLC.  INSTALLED SERVICEABLE MFD SCREEN AT CAPTAIN'S POSITION.  OPS CHECKS GOOD.
